# SDR DHL96701009

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2550 · Cargo Compartments
- Part: Container
- Condition: Not Sealed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS ODOR DETECTED IN FORWARD CONTROL CABIN AND BECAME STRONGER AFTER TAXI IN.  WHEN COCKPIT DOOR WAS OPEN, THE ODOR WAS  EXTREMELY STRONG.  FOUND ODOR TO BE FROM ONE CONTAINER WITH NEOPRENE SOLES FROM GDL PER A/C CREW . SEALED CONTAINER WITH PLASTIC COVERING, AIRED CARGO DECK.  NO FURTHER ODOR DETECTED.
